MathSciNet Relay Station
MathSciNet bibliographic data
MR879578 (88e:22011) 22E27 (22E30 58G25)
Cygan, Jacek M.; Richardson, Leonard F. Global solvability on compact nilmanifolds of three or more steps. Trans. Amer. Math. Soc. 301 (1987), no. 1, 343–373.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement